Translator Disclaimer
September 2010 On complex exponentiation restricted to the integers
Carlo Toffalori, Kathryn Vozoris
J. Symbolic Logic 75(3): 955-970 (September 2010). DOI: 10.2178/jsl/1278682210

Abstract

We provide a first order axiomatization of the expansion of the complex field by the exponential function restricted to the subring of integers modulo the first order theory of (Z, +, ·).

Citation

Download Citation

Carlo Toffalori. Kathryn Vozoris. "On complex exponentiation restricted to the integers." J. Symbolic Logic 75 (3) 955 - 970, September 2010. https://doi.org/10.2178/jsl/1278682210

Information

Published: September 2010
First available in Project Euclid: 9 July 2010

zbMATH: 1205.03051
MathSciNet: MR2723777
Digital Object Identifier: 10.2178/jsl/1278682210

Subjects:
Primary: 03C60

Keywords: Complex exponentiation , quasi minimality , Tarski—Vaught test

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 3 • September 2010
Back to Top